# SDR 99ZZZX4153

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1343M
- Make and model: Boeing E-75
- Aircraft serial: 758445
- Engine: Cont W6706A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bearing
- Part number: 2542
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 637 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 15 MINUTES AFTER TAKEOFF FROM A RE-FUELING STOP ON A LONG CROSS-COUNTRY FLIGHT, OIL TEMP BEGAN A RAPID RISE AND OIL PRESSURE FELL TO 0-21 PSI (FLUCTUATING).  AN OFF-FIELD LANDING WAS MADE WITH THE AIRCRAFT NOSEING OVER NEAR THE END OF THE LANDING ROLL.  UPON CHECKING THE MAIN AND SCAVENGING OIL SCREENS, LARGE PIECES OF METAL WERE FOUND IN THE SCAVENGING SCREEN AND IT WAS ALMOST COMPLETELY BLOCKED.  NR 2 CYL WAS PULLED AND THE BALL BEARING CAGES WERE COMPLETELY GONE WITH EXTENSIVE PEENING DAMAGE EVIDENT IN THE CRANKCASE.  THE METAL RECOVED FROM THE SCAVENGE SUMP SCREEN WAS IDENTIFIED AS PARTS OF THE BEARING CAGES.  UNABLE TO DETERMINE THE CAUSE OR SEQUENCE OF THE FAILURES.
